# SDR MASA2011081703500

- Difficulty date: August 16, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 37,005 hours, 38,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EXIT SIGN WN STAY SECURE.  R2 EXIT SIGN.
